# SDR ASAA2018010923113

- Difficulty date: January 9, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,711 hours, 6,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FLIGHT ATTENDANT REPORTED THAT THE FORWARD SIX INCHES OF THE FLOOR EMERGENCY LIGHT STRIP WAS MISSING.  ACFT GROUNDED.  INSTALLED A NEW SECTION OF EMERGENCY LIGHT IAW AMM 33-51-15-960-801.
